Well my problem is a bit more specific.
I would definately go to the doctor, if the numbness in my ear wouldn't go away.
It went away for quite a long time but it came back.
It all started about 2 months ago, when after a shower I went directly to bed.
I usually sleep on my hips with my right ear on the pillow. The first thing that happened when i put my head on the pillow that night was a strange weak tingling sensation in my ear. I ignored it and went to sleep.
The next moring I woke up with quite a numb ear. I thought to myself I might have twisted the ear when I was sleeping though i was heavily in doubt since I didn't hear almost anything from that ear.
I ignored it nonetheless and went to school.
On the way to the school it all went back to normal. The ear corrected itself somehow, no numbness and a perfect hearing ability. I would want you to keep that in mind.
But, the tought luck had me the same night when it came SUDDENLY back the moment i put my ear on the pillow, and it went away in about 1/2 hour after I woke up.
However, the problem completely resolved itself in a week or so. There was not a single problem concerning my ear. And everything was absolutely fine for about a month and a half.
2 days ago it started again, but very very weak numbness, hardly recognizable.
Yesterday, when I put my head on the pillow, the ear numbness came back in its full glory.
But this time, it didn't go away. It's afternoon now and yet, it's still there.
My hearing is noticably impaired. The ear numbness doesn't go away.
Now... It might have been an infection, just a guess, i don't know, since I use headphones daily and since they are left on the floor and possibly in some filth, because my room is not the cleanest room to be honest.
But it can be anything, and I would seriously appreciate your advice. Thanks.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?